# SDR EE4Y2025040822151

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,168 hours, 26,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING BOX TOP SKIN PANEL 2 TRAILING EDGE OVERHANG AT RIB 10 BETWEEN FASTENER #437 AND FASTENER #455 REMOVE EXISTING EXTERNAL REPAIR PLATE. PERFORMED BLEND OUT REPAIR AT LOWER SURFACE UNDER REPAIR PLATE RIB 9 TO RIB 11 AND O/B OF THE REPAIR PLATE RIB 10 TO RIB11 AND PERFORMED FREEZE PLUG REPAIR AND INSTALLED NEW REPAIR PLATE BETWEEN RIB 9 TO RIB 11 IAW COOPESA EO N° COO-EO-2025-21701-R02 DATED 03/21/2025. APPROVED, DOCUMENTED AND SUMITTED ON REPAIR AND DESIGN APPROVAL FORM RDAF REF AND ISSUE 80111252/073/2025#A DATED 04/02/2025. APPROVED BY ALLEGIANT UNDER ERO N°A32X-STR-57ERO-00212 REV00 DATED 04/02/2025. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q008 5-63.
